# SDR HEEA968507

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Teeth Worn
- Location: T/R Gr Box
- Part time: 3,626 hours
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR TEETH WEARING AND PITTING.  INTERNAL SPLINES WORN. REPLACED WITH SERVICEABLE GEARSET.
